Citation:
E. A. Gorin, V. Ya. Lin, “Algebraic equations with continuous coefficients and some problems of the algebraic theory of braids”, Math. USSR-Sb., 7:4 (1969), 569–596
\Bibitem{GorLin69}
\by E.~A.~Gorin, V.~Ya.~Lin
\paper Algebraic equations with continuous coefficients and some problems of the algebraic theory of braids
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 4
\pages 569--596
\mathnet{http://mi.mathnet.ru/eng/sm3572}
\crossref{https://doi.org/10.1070/SM1969v007n04ABEH001104}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=251712}
\zmath{https://zbmath.org/?q=an:0211.54905}
Linking options:
https://www.mathnet.ru/eng/sm3572
https://doi.org/10.1070/SM1969v007n04ABEH001104
https://www.mathnet.ru/eng/sm/v120/i4/p579
This publication is cited in the following 58 articles:
Martin Palmer, Arthur Soulié, “The pro-nilpotent Lawrence-Krammer-Bigelow representation”, Journal of Pure and Applied Algebra, 2025, 107952
Stepan Yu. Orevkov, “Homomorphisms of commutator subgroups of braid groups with small number of strings”, Ann. Fac. Sci. Toulouse. Math., 33:1 (2024), 105–121
Sarah Arpin, Sebastian Bozlee, Leo Herr, Hanson Smith, “The scheme of monogenic generators I: representability”, Res. number theory, 9:1 (2023)
Sarah Arpin, Sebastian Bozlee, Leo Herr, Hanson Smith, “The scheme of monogenic generators II: local monogenicity and twists”, Res. number theory, 9:2 (2023)
Tullio Ceccherini-Silberstein, Michel Coornaert, Springer Monographs in Mathematics, Cellular Automata and Groups, 2023, 369
R. N. Gumerov, “Nakryvayuschie gruppy i ikh prilozheniya: obzor”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 164, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2022, 5–42
Morimichi Kawasaki, Mitsuaki Kimura, “Ĝ-invariant quasimorphisms and symplectic geometry of surfaces”, Isr. J. Math., 247:2 (2022), 845
Daniel C. Cohen, Michael J. Falk, “On graphic arrangement groups”, Advances in Applied Mathematics, 126 (2021), 102130
John Guaschi, Carolina de Miranda e Pereiro, “Lower central and derived series of semi-direct products, and applications to surface braid groups”, Journal of Pure and Applied Algebra, 224:7 (2020), 106309
Dey S., Gongopadhyay K., “Commutator Subgroups of Twin Groups and Grothendieck'S Cartographical Groups”, J. Algebra, 530 (2019), 215–234
Yu. A. Brudnyi, M. G. Zaidenberg, A. L. Koldobskii, V. Ya. Lin, B. S. Mityagin, S. Norvidas, E. M. Semenov, P. V. Semenov, “Evgenii Alekseevich Gorin (obituary)”, Russian Math. Surveys, 74:5 (2019), 935–946
Bardakov V.G., Gongopadhyay K., Neshchadim V M., “Commutator Subgroups of Virtual and Welded Braid Groups”, Int. J. Algebr. Comput., 29:3 (2019), 507–533
V. Bardakov, T. Nasybullov, M. Singh, “Automorphism groups of quandles and related groups”, Monatsh Math, 189:1 (2019), 1
A. G. Kamalian, M. I. Karakhanyan, “On algebraic equation with coefficients from the β-uniform algebra Cβ(Ω)”, Uch. zapiski EGU, ser. Fizika i Matematika, 52:3 (2018), 161–165
S. Yu. Orevkov, “Automorphism group of commutator subgroup of the braid group”, Ann. Fac. Sci. Toulouse. Math., 26:5 (2017), 1137–1161
Olivier Brunat, Kay Magaard, Ivan Marin, “Image of the braid groups inside the finite Iwahori–Hecke algebras”, Journal für die reine und angewandte Mathematik (Crelles Journal), 2017:733 (2017), 161
Alexander I. Suciu, He Wang, Springer INdAM Series, 19, Perspectives in Lie Theory, 2017, 403
Greg Friedman, Efton Park, “Unitary equivalence of normal matrices over topological spaces”, J. Topol. Anal., 08:02 (2016), 313
Graeter J. Sperner R.P., “On Embedding Left-Ordered Groups Into Division Rings”, Forum Math., 27:1 (2015), 485–518
E. A. Gorin, “Goursat's Lemma in the Context of Banach Algebras”, Math. Notes, 98:1 (2015), 78–89